# SDR DALA2020083102897

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 81,799 hours, 9,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS LEFT SIDE FROM L2 DOOR TO SEAT 30ABC AND 50ABC TO L4 DOOR AISLE LIGHTS AND EXIT SIGNS ARE INOPERATIVE. REPLACED BATTERY PACK AT M33099 AND M33407. SYSTEM OPERATION IS NORMAL.
